Cheston Cold Tablet

Cheston Cold Tablet is combinational medicine that has three primary ingredients, such as Cetirizine, Paracetamol, and Phenylephrine. It is used to treat minor health problems like fever, body pain, sneezing, watery eyes, etc. However, kids under the age of 12 years are not advised to take this medicine. Read more to know the uses, dosage, and composition of Cheston cold.

Composition: 5mg Cetirizine, 325mg Paracetamol & 10mg Phenylephrine
Manufacturer: Cipla Ltd.
Forms: Tablets and Syrup
Expiry Time: 24 Months from the manufactured date
Medicine Type: Antihistamine, Antipyretic, Decongestant
Price: Rs. 33.5 for 10 Tablets
Different Variants: Cheston Cold Total Tablet, Cheston Cold DT, Cheston Cold
Cheston Cold Substitutes: Cetrifos, Okacet Cold & Rhinoryl CZ Tablet

Cheston Cold Tablet Usage

There are several diseases and health conditions that can be treated with Cheston cold tablets. It also helps in relieving the symptoms and prevents the occurrence.

  1. Allergic Rhinitis: Cheston is perfect for treating associated symptoms of Allergic Rhinitis, which are watery eyes, runny nose, sneezing, and lot more.
  2. Fever: You can use Cheston to provide temporary relief from fever and other symptoms like stuffy or runny nose and body pain. Though it would not treat the primary cause of the problem.
  3. Nasal Congestion: Cheston Cold tablet is ideal for relieving nasal congestion and discomfort related to it. It treats swelling of the blood vessels of the nasal passages and helps you to breathe.
  4. Flu: Cheston cold is one of the effective remedies for treating symptoms of flu-like sore throat, headache, fatigue, body aches, vomiting, and diarrhea.
  5. Sinusitis: It could be caused due to the common cold, allergic rhinitis, and nasal polyps. The Cheston cold can help in controlling this sinusitis effectively.

Cheston Cold Tablet Dosage

  • Consult the doctor for accurate dosage of the Cheston Cold tablet.
  • Follow the doctor’s prescription religiously and do not skip it.
  • Make sure you swallow it as a whole, do not crush or chew the medicine.
  • You can take the Cheston cold with or without food. In case your stomach is upset, you can take it along the food.

Also read: Combiflam Tablets Uses, Composition, Dosage & Side Effects

Cheston Cold Tablet Side Effects

While the Cheston Cold has its use, sometimes it could show its side effects as well. However, it does not mean that you cannot use the Cheston Cold tablet. Consult your doctor before taking medicine. Some of the common side effects of the Cheston cold tablets are the following.

  • Severe headache
  • Weakness and tiredness
  • Dry mouth
  • Vomiting and nausea
  • Cloudy or bloody urine
  • Eye Strain
  • Difficulty while urinating
  • Skin rashes
  • Dizziness
  • Allergic reaction
  • Difficulty in breathing
  • Fatigue
  • Problem in sleeping

How Does Cheston Cold Tablet work?

Cheston cold tablet has three main ingredients, and each ingredient has its primary role in the treatment, which are listed below:

  • Cetirizine has anti-histamine and anti-allergen nature. It blocks the activity of the chemical messenger that is released during the allergic reaction in the body. Due to this, common symptoms like runny nose, itching, sneezing, and watery eyes are treated.
  • It also has Paracetamol, which is ant-pyretic and reduces body temperature. It also treats body pain. It blocks the release of chemical messengers in the brain that triggers fever and pain in the body.
  • Another ingredient present in the Cheston cold is Phenylephrine that helps to treat the nasal congestion and relieves stuffy nose.

When is Cheston Cold Prescribed?

  • Cheston cold is generally prescribed by the doctors to treat the symptoms of chronic skin complications and rhinitis that is caused by Urticarial.
  • It is also prescribed by the physician’s primary and moderate health issues like allergy, common cold, Allergic Rhinitis, headache, Urticaria Pigmentosa, Granulomatosis, and Allergic Angiitis.

When to Avoid Cheston Cold Tablet?

Below we have listed some of the warnings and precautions that one must follow while taking Cheston Cold.

  • Do not take it with alcohol, it might damage the liver.
  • Avoid taking with other sedatives; otherwise, it would lead to drowsiness.
  • People who are allergic to Paracetamol should avoid Cheston Cold.
  • Pregnant women should avoid intake of the Cheston Cold tablet and syrup.
  • People with renal failure must avoid the usage of Cheston cold tablets.
  • People suffering from hyperthyroidism and hypersensitivity should consult their doctor before taking medicine.

Tips for storing Cheston Cold Tablet

  • Keep it away from the reach of kids and pets.
  • Do not freeze the tablet.
  • Keep away from direct sunlight.
  • Do not through it as it might harm the environment.

Some FAQ:

1. What are Cheston Cold tablets used for?

It is used to treat symptoms of fever, flu, allergies, watery eyes, and runny nose.

2. Is the Cheston Cold tablet banned in India?

In 2018, there was a shortage of 328 drugs because of which government banned the usage of Cheston cold.

3. How long does it take to show effects?

The effects of the tablet can be seen within the 15-60 minutes of taking the dose.

4. Is it safe to consume alcohol while taking this medicine?

No, one should not consume Cheston cold, along with alcohol.

5. Is Cheston Cold an antibiotic?

No, Cheston Cold is not an antibiotic. It is a combination of Cetirizine, Paracetamol, and Phenylephrine.

6. Is Cheston Cold good for a sore throat?

Yes, you can take Cheston Cold to treat the sore throat. It has Cetirizine, which is effective for treating sore throat.

7. Is Cheston Cold good for cold and cough?

It is a multipurpose drug that could be used to cure cough and cold. It has Paracetamol and Cetirizine that are effective remedies for cold and cough.

Conclusion

Cheston cold tablet is one of the common medicines in India that is prescribed to treat health problems such as fever, flu, runny nose, and others. One should consult with the doctor before administering the medicine.

Dr. Alok Pandey

Dr. Alok Pandey

Dr. Alok Pandey is a Sr. resident in medicine at Kailash Hospital. He holds an experience of 5 years. In the past, he has worked at Max Hospital and Ankur Nursing Home. Mr. Pandey has completed Fellowship from the college of physician and surgeon in 2015. In the year 2014, he completed his masters in Orthopedics surgery, and in 2010 he completed his bachelor of medicine and surgery.

More Posts

Dr. Alok Pandey

Dr. Alok Pandey is a Sr. resident in medicine at Kailash Hospital. He holds an experience of 5 years. In the past, he has worked at Max Hospital and Ankur Nursing Home. Mr. Pandey has completed Fellowship from the college of physician and surgeon in 2015. In the year 2014, he completed his masters in Orthopedics surgery, and in 2010 he completed his bachelor of medicine and surgery.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.